# SDR SWIA972416

- Difficulty date: February 16, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N290SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120317
- Aircraft time: 11,690 hours, 16,734 cycles
- Engine: Pwa PW118B
- System (JASC): 5270 · Door Warning System
- Part: Plate
- Condition: Out Of Adj
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CARGO DOOR WARNING LIGHT ILLUMINATED JUST AFTER TAKEOFF.  RETURNED TO FRESNO.  ADJUSTED MICROSWITCH STRIKE PLATE AND RESET CIRCUIT BREAKER IN RIGGING BAY.  OPS TEST DOOR LIGHT AND WARNING GOOD.
